# SDR MASA200601259

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,797 hours, 4,940 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN - INBOARD FLIGHT SPOILERS AND INBOARD SPOILERON CAUTION MSG.  MX RESET SYSTEM FAULTS CLEARED, ACFT CONTINUED OPERATIONS.
